# SDR UIEA2019012403016

- Difficulty date: January 22, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 88,683 hours, 19,089 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 9911042
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENG PRSOV FAILED PNEUMATIC HEALTH CHECK. OPEN SIGNAL WAS DETECTED.( R/R NR 2 ENG PRSOV IAW AMM 36-11-09 )
